By Topic

Gaussian approximations for the probability mass function of the access delay for different backoff policies in S-ALOHA

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Rivero-Angeles, M.E. ; Adv. Technol. Eng. Interdisciplinary Professional Unit., Nat. Polytech. Inst., Mexico City ; Lara-Rodriguez, D. ; Cruz-Perez, F.A.

In this letter, closed-form non-recursive expressions for the probability mass function (pmf) of the access delay are addressed. As the exact non-recursive expression for the pmf of the access delay are typically complex and have high computational requirements, Gaussian approximations are derived for the uniform, binary exponential and geometric backoff policies. Our approximations have a mean square error in the order of 10-7 compared to the exact recursive equations found in the literature

Published in:

Communications Letters, IEEE  (Volume:10 ,  Issue: 10 )